Jacob, P. and Mathieu, P. (2005) 'The Z_k^(su(2),3/2) parafermions.', Physics letters B., 627 (1-4). pp. 224-232.
We introduce a novel parafermionic theory for which the conformal dimension of the basic parafermion is 3(1-1/k)/2, with k even. The structure constants and the central charges are obtained from mode-type associativity calculations. The spectrum of the completely reducible representations is also determined. The primary fields turns out to be labeled by two positive integers instead of a single one for the usual parafermionic models. The simplest singular vectors are also displayed. It is argued that these models are equivalent to the non-unitary minimal W_k(k+1,k+3) models. More generally, we expect all W_k(k+1,k+2 beta) models to be identified with generalized parafermionic models whose lowest dimensional parafermion has dimension beta(1-1/k).
|Full text:||Full text not available from this repository.|
|Publisher Web site:||http://dx.doi.org/10.1016/j.physletb.2005.09.006|
|Record Created:||29 Feb 2008|
|Last Modified:||24 Apr 2009 15:17|
|Social bookmarking:||Export: EndNote, Zotero | BibTex|
|Look up in GoogleScholar | Find in a UK Library|